| Model Number |
LF-410240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv, and intent to remove textured implants due to concern with the product.Device explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and anxiety.
Additional Manufacturer Narrative
Device evaluation: "visual analysis of the returned device identified, weight to the spec, deformation, yellow particles on the surface of the shell.Cloudy was observed, after autoclave disinfection process.Based on the device analysis, the final assessment is: no issues found related with the manufacturing process".
Event or Problem Description
Healthcare professional reported, left side capsular contracture, baker grade iv.And intent to remove textured implants, due to concern with the product.Device explanted and replaced.